Conservation laws and a priori estimates for certain nonlinear parabolic equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 1, pp. 129-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_1_a12,
author = {S. I. Pokhozhaev},
title = {Conservation laws and a priori estimates for certain nonlinear parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {129--136},
year = {1970},
volume = {6},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_1_a12/}
}
S. I. Pokhozhaev. Conservation laws and a priori estimates for certain nonlinear parabolic equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 1, pp. 129-136. http://geodesic.mathdoc.fr/item/DE_1970_6_1_a12/